# SDR COMA0670146

- Difficulty date: May 21, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 7,685 hours, 5,822 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Cylinder
- Part number: 521011
- Part serial: SPP5041
- Condition: Corroded
- Location: Nlg Strut
- Part time: 7,685 hours, 5,822 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG OUTER CYLINDER HAS MINOR CORROSION.  REPAIRED NLG OUTER CYLINDER CORROSION IAW BOMBARDIER REO 670-32-21-094 AND GOODRICH SCR 0008-07 REV C.
